# SDR IPXA10559609

- Difficulty date: April 21, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 20,344 hours, 14,095 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 453N16037
- Condition: Damaged
- Location: Bs 1640 S24-25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT CARGO BAY, SIDEWALL SUPPORT ANGLE HAS MECHANICAL DAMAGE AT 2 LOCATIONS, BS 1640 BETWEEN  STR 24R AND STR 25R.  REMOVED DAMAGED SIDEWALL SUPPORT ANGLE. FABRICATED AND INSTALLED REPLACEMENT SIDEWALL SUPPORT ANGLE IAW DWG 453N1603, SRM 51-40-05-0G, SRM 51-40-02-0G, AND MM 51-21-04-7.
